Search Results

There are 86044 results for: content related to: Pressure regularity criteria of the three-dimensional micropolar fluid flows

  1. A boundary variational inequality approach to unilateral contact problems with friction for micropolar hemitropic solids

    Mathematical Methods in the Applied Sciences

    Volume 33, Issue 18, December 2010, Pages: 2145–2161, A. Gachechiladze, R. Gachechiladze, J. Gwinner and D. Natroshvili

    Version of Record online : 28 OCT 2010, DOI: 10.1002/mma.1388

  2. Asymptotic growth bounds for the Vlasov–Poisson system

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 3, February 2011, Pages: 262–277, Jack Schaeffer

    Version of Record online : 23 AUG 2010, DOI: 10.1002/mma.1354

  3. Local energy decay in linear elastodynamics

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 3, February 2011, Pages: 338–346, Antonio Russo and Alfonsina Tartaglione

    Version of Record online : 21 SEP 2010, DOI: 10.1002/mma.1363

  4. Boundary element methods for Dirichlet boundary control problems

    Mathematical Methods in the Applied Sciences

    Volume 33, Issue 18, December 2010, Pages: 2187–2205, Günther Of, Thanh Xuan Phan and Olaf Steinbach

    Version of Record online : 19 SEP 2010, DOI: 10.1002/mma.1356

  5. Stationary solutions to phase field crystal equations

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 3, February 2011, Pages: 278–308, Morgan Pierre and Arnaud Rougirel

    Version of Record online : 8 NOV 2010, DOI: 10.1002/mma.1355

  6. On the weak solution of the Neumann problem for the 2D Helmholtz equation in a convex cone and Hs regularity

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 1, 15 January 2011, Pages: 24–43, A. E. Merzon, F.-O. Speck and T. J. Villalba-Vega

    Version of Record online : 29 JUN 2010, DOI: 10.1002/mma.1326

  7. A dissipative model for hydrogen storage: existence and regularity results

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 6, April 2011, Pages: 642–669, Elisabetta Chiodaroli

    Version of Record online : 8 DEC 2010, DOI: 10.1002/mma.1390

  8. Global strong solutions for a class of compressible non-Newtonian fluids with vacuum

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 4, 15 March 2011, Pages: 397–417, Changjia Wang and Hongjun Yuan

    Version of Record online : 20 SEP 2010, DOI: 10.1002/mma.1364

  9. Convolution product formula for associated homogeneous distributions on R

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 6, April 2011, Pages: 703–727, Ghislain R. Franssens

    Version of Record online : 12 NOV 2010, DOI: 10.1002/mma.1397

  10. Global attractor and decay estimates of solutions to a class of nonlinear evolution equations

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 5, 30 March 2011, Pages: 497–508, Caisheng Chen, Hui Wang and ShengLan Zhu

    Version of Record online : 20 SEP 2010, DOI: 10.1002/mma.1370

  11. A modified phase field approximation for mean curvature flow with conservation of the volume

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 10, 15 July 2011, Pages: 1157–1180, M. Brassel and E. Bretin

    Version of Record online : 21 MAR 2011, DOI: 10.1002/mma.1426

  12. Inverse scattering problem for Sturm–Liouville operator with nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 2, 30 January 2011, Pages: 231–241, Kh. R. Mamedov and N. P. Kosar

    Version of Record online : 23 AUG 2010, DOI: 10.1002/mma.1352

  13. Well-posedness of nonlinear wave equation with combined power-type nonlinearities

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 8, 30 May 2011, Pages: 869–895, Xu Runzhang, Xu Chuang, Liu Yang and Yu Tao

    Version of Record online : 3 JAN 2011, DOI: 10.1002/mma.1408

  14. Adaptive FE–BE coupling for an electromagnetic problem in ℝ3—A residual error estimator

    Mathematical Methods in the Applied Sciences

    Volume 33, Issue 18, December 2010, Pages: 2162–2186, Florian Leydecker, Matthias Maischak, Ernst P. Stephan and Matthias Teltscher

    Version of Record online : 6 OCT 2010, DOI: 10.1002/mma.1389

  15. On sharp decay estimates of solutions for mildly degenerate dissipative wave equations of Kirchhoff type

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 11, 30 July 2011, Pages: 1339–1352, Kosuke Ono

    Version of Record online : 21 MAR 2011, DOI: 10.1002/mma.1443

  16. Asymptotic normality in conditional wavelet density with left-truncated α-mixing observations

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 5, 30 March 2011, Pages: 563–577, Si-Li Niu and Zhan-Ao Xue

    Version of Record online : 27 SEP 2010, DOI: 10.1002/mma.1380

  17. On the rate of convergence of solutions in domain with periodic multilevel oscillating boundary

    Mathematical Methods in the Applied Sciences

    Volume 33, Issue 17, 30 November 2010, Pages: 2019–2036, G. A. Chechkin, C. D'Apice and U. De Maio

    Version of Record online : 8 APR 2010, DOI: 10.1002/mma.1311

  18. Large time behavior of isentropic compressible Navier–Stokes system in 3

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 6, April 2011, Pages: 670–682, Hai-Liang Li and Ting Zhang

    Version of Record online : 28 OCT 2010, DOI: 10.1002/mma.1391

  19. Energy release rate along a kinked path

    Mathematical Methods in the Applied Sciences

    Volume 34, Issue 4, 15 March 2011, Pages: 384–396, M. Negri

    Version of Record online : 20 SEP 2010, DOI: 10.1002/mma.1362

  20. Waves around almost periodic arrangements of scatterers: Analysis of positional disorder

    Mathematical Methods in the Applied Sciences

    Volume 33, Issue 18, December 2010, Pages: 2215–2224, P. A. Martin and A. Maurel

    Version of Record online : 19 MAY 2010, DOI: 10.1002/mma.1333